MathSciNet Relay Station
MathSciNet bibliographic data
MR2600003 (2011f:46084) 46L55 (22D25 46L37 46M15)
Pinzari, Claudia; Roberts, John E. Ergodic actions of ${\rm S}\sb \mu \rm U(2)$ on $C\sp \ast$-algebras from ${\rm II}\sb 1$ subfactors. J. Geom. Phys. 60 (2010), no. 3, 403–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement